RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 21, Issue 1  


Milnor numbers of nonisolated saito singularities
A. G. Aleksandrov
1
Combinatorics and topology of the disposition of affine hyperplanes in real space
A. N. Varchenko
11
General hypergeometric functions on complex Grassmannians
V. A. Vassiliev, I. M. Gel'fand, A. V. Zelevinskii
23
Structure of Gauss maps
F. L. Zak
39
Extremum functions of finite families of convex homogeneous functions
V. I. Matov
51

Brief communications
Some asymptotic formulas for elliptic pseudodifferential operators
M. S. Agranovich
63
Completeness of the system of root vectors of operators in a space with indefinite metric
T. Ya. Azizov
66
The value of the Selberg zeta function at integral points
A. A. Beilinson, Yu. I. Manin
68
Expression of parameters of solutions of algebraically integrable nonlinear equations in terms of theta constants
E. D. Belokolos, V. Z. Ènol'skii
70
Relative disposition of the Schubert supervarieties and resolution of their singularities
A. A. Voronov
72
Superamenability and the problem of occurrence of free semigroups
R. I. Grigorchuk
74
Singularities admitting perturbations with a small number of critical values
S. M. Gusein-Zade
76
Lagrangian rings. Multiscale asymptotics of a spectrum near resonance
M. V. Karasev
78
Existence of a leading eigenvalue for a linearized problem in reactor dynamics
R. S. Makin
80
Basis property of subsystems of eigen- and associated vectors of a self-adjoint operator pencil
A. S. Markus, V. I. Matsaev
82
$\mathbb{Z}^2$-graded modules with one-dimensional components over the Lie algebra $A_1^{(1)}$
S. A. Spirin
84
Pseudocharacters on free products of semigroups
V. A. Faiziev
86
Asymptotics of the Hausdorff dimension of the basic set which is generated in the vanishing of an equilibrium state of the saddle–saddle type
M. A. Shereshevskii
88
Versal deformations in the space of planar curves of fixed degree
E. I. Shustin
90
Orbits of maximum dimension for borel subgroups of semisimple linear Lie groups
A. G. Élashvili
92
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020